# SDR 2002FA0000484

- Difficulty date: April 5, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N863AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4A5
- System (JASC): 3150 · Central Warning
- Part: Audio Panel
- Part number: 120A913150
- Part serial: 008
- Condition: Failed
- Location: Cockpit
- Part time: 18 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUDIO PANEL FAIL INTERNALLY GIVING AND UNSAFE GEAR INDICATION LIGHT, AND WHEN THE THROTTLE WAS PULLED TO IDLE, THE HYDRAULIC PUMP WOULD START TO RUN.  REMOVED AND INSTALLED NEW AUDIO PANEL.  THE LANDING GEAR OPERATIONAL CHECKED NORMAL.  PART SENT IN FOR WARRANTY.
